# SDR ORJA97149

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2024T3
- Condition: Corroded
- Location: Forward Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER FORWARD LAVATORY FLOOR PANEL, CORRODED BEYOND LIMITS.  REMOVED AND REPLACED ANGLE FOUND OUT OF LIMITS IAW DC-9 SRM 51-10-3 AND 51-10-2.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
